MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID TYPE D PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID TYPE D PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-33
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6)centre & research.Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported by the customer that during routine check the cardiosave intra-aortic balloon pump (iabp) was not switching on.No patient involved and no harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.Fse confirmed that the device did not power on and emitted beep sound.Found problem with display monitor to video generator board kit which have been replaced.All functional tests were performed and all calibrations were verified.Required calibration of vacuum and pressure regulators was done.Unit was tested with system trainer with balloon pumping and found working in satisfactory condition.

Brand Name
CARDIOSAVE HYBRID TYPE D PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50492021
Report Number2249723-2026-0004021
Device Sequence Number10224237
Product Code DSP
UDI-Device Identifier10607567109008
UDI-Public(01)10607567109008
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-33
Device Catalogue Number0998-00-0800-33
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown